EconPapers    
Economics at your fingertips  
 

Empirical likelihood for high-dimensional linear regression models

Hong Guo, Changliang Zou, Zhaojun Wang () and Bin Chen ()

Metrika: International Journal for Theoretical and Applied Statistics, 2014, vol. 77, issue 7, 945 pages

Abstract: High-dimensional data are becoming prevalent, and many new methodologies and accompanying theories for high-dimensional data analysis have emerged in response. Empirical likelihood, as a classical nonparametric method of statistical inference, has proved to possess many good features. In this paper, our focus is to investigate the asymptotic behavior of empirical likelihood for regression coefficients in high-dimensional linear models. We give regularity conditions under which the standard normal calibration of empirical likelihood is valid in high dimensions. Both random and fixed designs are considered. Simulation studies are conducted to check the finite sample performance. Copyright Springer-Verlag Berlin Heidelberg 2014

Keywords: Asymptotic normality; Coverage accuracy; High-dimensional data; Hotelling’s $$T$$ T -square statistic; Wilk’s phenomenon; 62G05; 62G10; 62G20 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-013-0479-z (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:77:y:2014:i:7:p:921-945

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/s00184-013-0479-z

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metrik:v:77:y:2014:i:7:p:921-945